Ver todas las categorías

Tylenol 8 Hour Muscle Aches & Pain Tablets with Acetaminophen

4.8
(479)
Unidades:
Tylenol 8 Hour Muscle Aches & Pain Tablets with Acetaminophen
24 u., .1 lb. N.° de artículo: 924472

Elegible para HSA/FSA

  • Tylenol 8 Hour Muscle Aches & Pains tablets with acetaminophen for muscle pain relief
  • Formulated for fast-acting muscle pain relief including joint, knee and other minor aches and pains
  • Each pain relief tablet contains 650 mg of acetaminophen, an effective pain relief ingredient
  • Each caplet has two unique layers, one for fast-acting & the other for long-lasting pain relief
  • También ayuda a bajar la fiebre y a aliviar los síntomas del resfriado común
  • When used as directed, this pain reliever medicine has an excellent safety profile
  • Fast-acting, long-lasting pain relief that works as hard as you do so you can take back your day
  • Get relief from muscle & joint pain with Tylenol, the #1 doctor recommended brand for pain relief

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets are designed to work fast and last long for effective muscle, joint and body pain relief. Each extended-release tablet contains 650 milligrams of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for pain relief that works as hard as you do. This effective oral pain reliever medicine is gentle on your stomach, but tough on body pain for relief of minor joint and muscle aches, minor arthritis pain, and minor aches and pains due to the common cold. Made by the #1 doctor recommended brand for pain relief and fever reduction, it also works as a fever reducer and can be used by adults and children 12 years of age and older. Tylenol 8 Hour Muscle Aches & Pains is safe when used as directed so you can take control of muscle pain and take back your day.

Ingredientes

Active ingredient (in each caplet) (Purpose)

Acetaminophen 650 mg (pain reliever/fever reducer)



Inactive ingredients carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, povidone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin


Indicaciones

No tomar más de la dosis indicada (ver advertencia de sobredosis) 

Adultos y niños mayores de 12 años:




  • Take 2 caplets every 8 hours with water

  • Swallow whole; do not crush, chew, split, or dissolve

  • Do not take more than 6 caplets in 24 hours

  • No usar por más de 10 días, a menos que lo indique un médico



Niños menores de 12 años: no usar.



Otra información




  • Almacenar a 20-25 °C (68-77 °F)

  • No usar si la caja está abierta. No usar si el producto no tiene el sello de seguridad interno impreso con la palabra "TYLENOL" o si está roto




Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)


Advertencias

Liver warning: This product contains acetaminophen. Puede sufrir daño hepático grave si toma




  • More than 6 caplets in 24 hours, which is the maximum daily amount

  • El producto con otros medicamentos que contengan acetaminophen

  • 3 o más bebidas con alcohol al día mientras usa este producto



Allergy alert: acetaminophen may cause severe skin reactions. Los síntomas pueden incluir:




  • Enrojecimiento de la piel

  • Ampollas

  • Erupción



En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato. 



No usar




  • Con ningún otro medicamento que contenga acetaminophen (con o sin receta). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.

  • If you are allergic to acetaminophen or any of the inactive ingredients in this product.




Si sufre enfermedad renal, consulte a su médico antes de usar este producto



Consulte a un médico o farmacéutico antes de usar el producto si está tomando warfarina, un medicamento anticoagulante.



Deje de usarlo y consulte a su médico si




  • El dolor empeora o dura más de 10 días

  • La fiebre empeora o dura más de 3 días

  • Presenta síntomas nuevos

  • Tiene enrojecimiento o hinchazón



Estos podrían ser indicios de una afección grave.



If pregnant or breastfeeding, ask a health professional before use.

Mantener fuera del alcance de los niños.

Advertencia de sobredosis: en caso de sobredosis, acuda al médico o a un centro de control de intoxicaciones de inmediato. (1-800-222-1222) La atención médica inmediata es esencial tanto para adultos como para niños, aunque no se advierta ningún signo o síntoma.


*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.

4.8
(479)